File:2016-Liu Emamizadeh Farjudian-Optimization problems with fixed volume constraints and stability results related to rearrangement classes-Preprint.pdf

From CERES
Jump to: navigation, search

Preprint of the version published in Journal of Mathematical Analysis and Applications, 443(2):1293–1310, http://dx.doi.org/10.1016/j.jmaa.2016.06.017

File history

Click on a date/time to view the file as it appeared at that time.

Date/TimeDimensionsUserComment
current15:33, 4 July 2016 (155 KB)Ceres (Talk | contribs)Preprint of the version published in Journal of Mathematical Analysis and Applications, 443(2):1293–1310, http://dx.doi.org/10.1016/j.jmaa.2016.06.017
  • You cannot overwrite this file.

The following page links to this file: